# SDR SWIA2021080960139

- Difficulty date: April 19, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP STUB FARING IS CHAFED AND SEALS ARE WORN      (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED R/H STUB FAIRING SKIN AND SEALS IAW CRJ200 SRM 51-42-06.
